MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 SIGMA PLI XLK INS 4 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US 1818910 SIGMA PLI XLK INS 4 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158104108
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states during a left total knee, and insertion and impaction of an insert, one of the anterior locking mechanisms broke.The rep had another one on-site and that one went in no problem.No pieces came detached from the insert and there was nothing left in the patient to retrieve.Surgeon feels he didn't have the insert posteriorly enough and when he impacted it the locking tab was damaged.Doe: (b)(6) 2018.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Device history lot: product code 158104108, lot number 8250465.Device history review: 24 parts were manufactured per specification and all raw materials met specification.There were no ncs or deviations associated with this.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA PLI XLK INS 4 8MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7593279
Report Number1818910-2018-61965
Device Sequence Number16568708
Product Code JWH
UDI-Device Identifier10603295062660
UDI-Public10603295062660
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number158104108
Device Lot Number8250465
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer06/19/2018
Initial Report FDA Received Date06/12/2018
Supplement Report FDA Received Date06/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight91